# SDR CA000128015

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIPE FROM COMPRESSOR TO BLEED VALVE FOUND BROKEN AT B-NUT ATTACHMENT TO BLEED VALVE.
